# SDR SCNA20201014160

- Difficulty date: October 9, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD OF DEFLECTION CONTROL RIB, COMPOSITE PANEL SUPPORT ANGLE IS CRACKED.  REMOVED AND REPLACED COMPOSITE PANEL SUPPORT ANGLE INBOARD OF LT WING DEFLECTION CONTROL RIB, PER SRM 51-40-02, SOPM 20-50-01 AND DRAWINGS 115A2900 AND 115A2930.
